# SDR EPUA2012050101

- Difficulty date: April 27, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N411GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0672
- Aircraft time: 16,801 hours, 36,320 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 26120605
- Condition: Cracked
- Location: Zone 100
- Part time: 16,801 hours, 36,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CANTED BULKHEAD AT BS 474.4 CRACKED AT ELEVATOR PUSH PULL TUBE OPENING.  DURING REMOVAL AFT VERTICAL SPAR WEB (2631021-12) WAS FOUND TO HAVE EXCESSIVE FRETTING, VERTICAL SPAR WEB ALSO REPLACED.
